On the eigenvalue problems for differential operators with coupled boundary conditions

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In the paper, the eigenvalue problems for one- and two-dimensional second order differential operators with nonlocal coupled boundary conditions are considered. Conditions for the existence of zero, positive, negative or complex eigenvalues are proposed and analytical expressions of eigenvalues are provided.
Original languageEnglish
Pages (from-to)493-500
JournalNonlinear Analysis: Modelling and Control
Volume15
Issue number4
Publication statusPublished - 2010

    Fingerprint

Keywords

  • Coupled boundary conditions
  • Differential operators
  • Eigenvalue problem

Cite this